# SDR ZZDA2010573

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT L2-742 DOES NOT ILLUMINATE.  RE-TERMINATED CONNECTOR P1-6717/R5-6717 IAW SWPM 20-31-17.  PERFORMED OPS CHECK OF EMERGENCY LIGHT SYSTEM IAW AMM 33-51-00, AND OPS CHECK NORMAL.
